Michigan, 2010Tornado and Flash Flood in Michigan, July 22, 2010
July 22, 2010 · NWS GRR · 11 events in 4 counties and zones
One round of strong to severe storms impacted far southern lower Michigan during the mid to late afternoon hours of July 22nd, resulting in several reports of downed trees and power lines. The most extensive damage occurred over southwestern Gull Lake in northeastern Kalamazoo county, where a microburst produced winds up to around 75 mph that brought down numerous large trees.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $100,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
One round of strong to severe storms impacted far southern lower Michigan during the mid to late afternoon hours of July 22nd, resulting in several reports of downed trees and power lines. The most extensive damage occurred over southwestern Gull Lake in northeastern Kalamazoo county, where a microburst produced winds up to around 75 mph that brought down numerous large trees.
Another round of strong to severe storms moved through during the mid to late evening hours, resulting in continuous lightning, wind damage and there was also an isolated and very brief and weak EF-0 tornado in Allegan county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Jul 22, 12:00 PM EST, 2 hours earlier.
Area forecast discussion, Jul 22, 12:00 PM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
100 PM EDT THU JUL 22 2010
LATEST UPDATE...AVIATION...
.SYNOPSIS...(414 AM EDT THU JUL 22 2010)
WE/RE HEADING INTO AN ACTIVE PERIOD WHERE WE WILL SEE SEVERAL ROUNDS
OF SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. LOCALLY HEAVY RAIN
WILL BE POSSIBLE AND SEVERE STORMS ARE NOT OUT OF THE QUESTION. A
VERY HOT AND HUMID DAY IS EXPECTED FRIDAY BEFORE WE COOL OFF A BIT
BY THE END OF THE WEEKEND.
&&
.SHORT TERM...(1118 AM EDT THU JUL 22 2010)
(TODAY THROUGH SATURDAY)
FORECAST CONCERNS ARE NUMEROUS AND DEAL WITH SVR STORM
CHANCES...HEAVY RAIN...AND HIGH HEAT INDICES.
THE SHORT RANGE MODELS ARE DOING A DECENT JOB WITH THE OVERALL UPPER
AIR PATTERN BUT AS USUAL DIFFER A BIT WITH THE DETAILS NEAR THE SFC.
THE UPPER RIDGE OVER US IS GOING TO FLATTEN A BIT BEGINNING TODAY
ALLOWING SYSTEM TO PROGRESS THROUGH THE GREAT LAKES.
THE DECAYING MCS WILL MOVE INTO SOUTHWEST LOWER MI THIS AFTERNOON.
I HAVE RAISED THE RISK FOR RAIN AND LOWERED TEMPERATURES FOR THE
AFTERNOON.
A FAIRLY STRONG WARM FRONT WILL MOVE NORTH INTO THE CWA LATER THIS
EVENING. SHEAR VALUES AROUND 50KTS ARE PROGD ALONG AND NORTH OF
THE FRONT WHICH SHOULD STRETCH FROM NEAR GRAND HAVEN TO LANSING BY
LATE IN THE DAY. INSTABILITY MAY BE ON THE WEAK SIDE THOUGH AS LI/S
ARE ONLY PROGD TO BE NEAR -1C. THAT SHOULD BE ABLE TO BE OVERCOME BY
THE APPROACHING SHORT WAVE. THE WRF SHOWS REDEVELOPMENT OVER
WISCONSIN LATE THIS AFTERNOON CLOSER TO THE TRIPLE POINT AND THEN
MOVES ENE INTO LOWER MI.
AT THIS TIME IT APPEARS AS THOUGH THE HEAVIEST RAIN WILL OCCUR
ACROSS THE NRN HALF OF THE CWA TODAY INTO TONIGHT. THAT/S WHERE
MOISTURE CONVERGENCE IS THE STRONGEST. THE TREND OF THE MODELS HAS
BEEN TO PUSH THE FRONTAL BOUNDARY INTO NRN LWR. IF THIS OCCURS...
THEN WE MAY BE IN FOR A LULL IN THE PCPN FROM LATE TONIGHT INTO
FRIDAY NIGHT.
FRIDAY WILL BE RATHER HOT AND HUMID. WE MAY NEED A HEAT ADVISORY AS
HEAT INDICES ARE PROGD AOA 100 ACROSS THE SRN CWA DUE TO THE
COMBINATION OF HIGHS AROUND 90 AND DEW POINTS IN THE LOWER TO MID
70S.
A SHARP UPPER TROUGH WILL APPROACH SATURDAY. THE SFC LOW ASSOCIATED
WITH IT WILL RIDE EAST ALONG THE STALLED FRONTAL BOUNDARY. ANOTHER
ROUND OF SHOWERS AND STORMS IS EXPECTED BY THE AFTERNOON AS THE
TRAILING COLD FRONT MOVES INTO A VERY HUMID AIRMASS. SATURDAY
AFTERNOON MAY BE OUR BEST OPPORTUNITY FOR SVR STORMS AS EXTREME
INSTABILITY IS PROGD WITH LI/S NEAR -8C ACROSS MUCH OF THE CWA. LIFT
FROM THE COLD FRONT AND SUPPORT BY THE LLJ...ESPECIALLY IN THE ERN
CWA...WILL ACT ON SHEAR VALUES AROUND 45KTS TO PRODUCE ORGANIZED
STORMS. MOST OF LWR MI IS IN A SLIGHT RISK SATURDAY. ONCE AGAIN
MOISTURE TRANSPORT VECTORS ARE LARGE AND HEAVY RAIN WILL BE
POSSIBLE.
&&
.LONG TERM...(414 AM EDT THU JUL 22 2010)
(SATURDAY NIGHT THROUGH WEDNESDAY)
THERE IS VERY GOOD MODEL AGREEMENT FOR OF THIS PART OF THE FORECAST.
THAT IS IN TERMS OF RUN TO RUN AND MODEL TO MODEL. SO MY CONFIDENCE
IN THIS FORECAST IS HIGHER THEN USUAL.
THE OVERALL NEAR ZONAL PATTERN OF THE UPPER LEVEL JET ACROSS THEN
NORTHERN UNITED STATES AND SOUTHERN CANADA WILL LIKELY CONTINUE
THROUGH NEXT WEEK. HOWEVER...THANKS TO THE SYSTEM CURRENTLY OVER THE
ALEUTIAN CHAIN AND A SYSTEM NORTH OF IT NEAR THE NORTH POLE THAT
ROTATES SOUTHEAST BEHIND THE ALEUTIAN SYSTEM EARLY NEXT WEEK... THE
POLAR JET CORE DOES LIFT SLIGHTLY NORTH INTO SOUTHERN CANADA IN THE
SUNDAY THROUGH TUESDAY TIME FRAME. AT THAT POINT THE SYSTEM
CURRENTLY OVER THE ALEUTIANS REACHES THE MEAN LONGWAVE TROUGH OVER
THE EASTERN SEABOARD. IT THEN DIGS SOUTHEAST INTO NEW YORK STATE AND
NEW ENGLAND. THAT ONCE AGAIN BRINGS THE FRONTAL ZONE BACK INTO THE
GREAT LAKES.
OVERALL THIS MEANS MOSTLY CLEAR SKIES AND NEAR NORMAL TEMPERATURES
SUNDAY THROUGH TUESDAY. IN THE WEDNESDAY TIME FRAME THE DIGGING
SYSTEM FROM ALEUTIANS WILL BE CLOSE ENOUGH TO BRING SOME DYNAMICS
INTO THE PICTURE AND RETURN THE THREAT FOR STORMS TO THE SOUTHWEST
PART OF LOWER MICHIGAN. IT WOULD SEEM MOST OF THE BETTER
PRECIPITATION SHOULD STAY FARTHER NORTH... CLOSER TO THE POLAR JET.
WE HAVE TIME TO WATCH HOW THIS PLAYS OUT THROUGH.
&&
.AVIATION...(100 PM EDT THU JUL 22 2010)
A LARGE AREA OF RAIN OVER SOUTHERN AND CENTRAL LAKE MI WILL CONTINUE
TO MOVE EAST AND SHOULD IMPACT ALL THE TAF SITES THIS AFTN. A COUPLE
OF WEAK ISOLATED THUNDERSTORMS ARE NOTED ESE OF MILWAUKEE... BUT
THEY WILL GRADUALLY DIMINISH AS THEY DRIFT FURTHER TO THE EAST DUE
TO THE LACK OF INSTABILITY ACROSS OUR AREA. HOWEVER CONDITIONS
SHOULD GRADUALLY TRANSITION FROM VFR INTO THE MVFR FLIGHT CATEGORY
AT ALL TAF SITES THIS AFTN AND EVE AS RAIN AND LOWER CLOUDS MOVE IN.
THUNDERSTORMS WILL DEVELOP LATE THIS EVENING AND OVERNIGHT AS THE
NOCTURNAL LOW LEVEL JET KICKS IN AND MOISTURE AND INSTABILITY RAMP
UP. FOR NOW WE WILL HAVE TSTORMS FCST IN THE VICINITY OF ALL TAF
SITES IN THIS TIME FRAME. MAINLY MVFR CONDITIONS ARE EXPECTED AT ALL
TAF SITES OVERNIGHT... BUT BRIEF REDUCTIONS INTO THE IFR OR LIFR
FLIGHT CATEGORY ARE POSSIBLE WITH THE STRONGEST STORMS WITH
POTENTIAL FOR LOCALLY VERY HEAVY RAINFALL. THERE SHOULD BE A LULL IN
RAIN AND TSTORM ACTIVITY LATER FRIDAY MORNING BEFORE INSTABILITY
REALLY RAMPS UP FRIDAY AFTERNOON.
&&
.MARINE...(1118 AM EDT THU JUL 22 2010)
BASED ON THE INCREASING WINDS AND WAVES TONIGHT...WENT WITH A SMALL
CRAFT ADVISORY...THAT WILL LAST INTO FRI AFTERNOON. WINDS AND WAVES
LIKELY TO BE HAZARDOUS FOR SMALL CRAFT PLUS CURRENTS STRONGER DUE TO
THESE CONDITIONS. SO RIP CURRENT RISK LIKELY TO BE HIGH.
&&
.HYDROLOGY...(414 AM EDT THU JUL 22 2010)
AS PWATS CLIMB UP NEAR 2.5 INCHES...THE HEAVY RAIN THREAT WILL
INCREASE. ANY OF THE STORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAIN.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI....NONE.
LM....SMALL CRAFT ADVISORY LATER TONIGHT INTO FRIDAY.
&&
SYNOPSIS: 93
SHORT TERM: 93/MJS
LONG TERM: WDM
AVIATION: LAURENS
MARINE: MJS
HYDROLOGY: 93
Hazardous weather outlook, Jul 22, 10:00 AM EST, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1100 AM EDT THU JUL 22 2010
MIZ037>040-043>046-050>052-056>059-064>067-071>074-230915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1100 AM EDT THU JUL 22 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
AN AREA OF THUNDERSTORMS IS EXPECTED TO MOVE INTO SOUTHWEST LOWER
MICHIGAN LATE THIS AFTERNOON. THERE IS A SLIGHT RISK A FEW STORMS
COULD GET CLOSE TO SEVERE LIMITS DURING THE EARLY EVENING AS THE
WARM FRONT PUSHES INTO THE AREA. THIS WOULD MOSTLY BE IN THE FORM OF
DAMAGING WIND GUSTS. THE GREATEST CONCENTRATION OF RAIN AND
THUNDERSTORMS WOULD ACTUALLY BE NEAR AND NORTH OF ROUTE 10 BETWEEN 6
PM AND ABOUT MIDNIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE IN THAT
AREA. LOCALIZED FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS
WOULD BE THE LARGEST HAZARD.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY BUT THE FRONT IS
EXPECTED TO BE STALLED OVER NORTHERN LOWER MICHIGAN DURING FRIDAY.
THE CLOSER ONE GETS TO THE FRONT FRIDAY... THE HIGHER THE CHANCES
OF SEEING A THUNDERSTORM. IT WOULD NOT BE OUT OF THE QUESTION AN
ISOLATED DAMAGING WIND GUST WOULD OCCUR FROM THE STRONGEST STORMS
FRIDAY AFTERNOON. THIS WOULD NOT BE A WIDESPREAD EVENT. MOST
LOCATIONS MAY NOT EVEN SEE RAIN FRIDAY DURING THE DAY.
HOWEVER WITH THE WARM FRONT NORTH OF ROUTE 10 FRIDAY HOT AND HUMID
AIR WILL MOVE INTO THE AREA. AFTERNOON TEMPERATURES SHOULD BE NEAR
90 DEGREES AND WITH DEW POINTS IN THE MID 70S THE HEAT INDEX
VALUES COULD REACH INTO THE DANGER CATEGORY... OVER 100 DEGREE FOR
SEVERAL HOURS. THIS WOULD INCREASE THE RISK OF HEAT STROKE FOR
ANYONE HAVING TO WORK OUTSIDE FRIDAY AFTERNOON.
THE PASSAGE OF THE COLD FRONT SATURDAY EVENING WILL TOUCH OFF
STRONG TO SEVERE STORMS DURING THE MID TO LATE AFTERNOON. DAMAGING
WINDS... VERY HEAVY RAINFALL WITH LOCAL FLOODING OF POOR DRAINAGE
AREAS BEING POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE SATURDAY.
LMZ844>849-230915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1100 AM EDT THU JUL 22 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
WINDS WILL BECOME STRONG OUT OF THE SOUTHEAST LATER THIS AFTERNOON
AND CONTINUE THROUGH TONIGHT. THIS MAY LEAD TO WAVE HEIGHTS BEING
HAZARDOUS TO SMALL WATER CRAFT AND INCREASE THE THREAT OF RIP
CURRENTS.
THUNDERSTORMS WITH HEAVY RAINFALL AND GUSTY WINDS WILL MOVE
THROUGH THE NEAR SHORE WATERS LATE THIS AFTERNOON INTO EARLY
TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SOUTHWEST WINDS WILL SLOWLY DECREASE FRIDAY AFTERNOON HOWEVER UNTIL
THEN WINDS AND WAVES MAY BE STRONG ENOUGH TO BE A HAZARD TO SMALL
WATER CRAFT. AN INCREASED RISK FOR RIP CURRENTS WILL EXIST ON
FRIDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TOO.
THE PASSAGE OF A STRONG COLD FRONT SATURDAY EVENING IS EXPECTED TO
TOUCH OFF STRONG TO SEVERE STORMS WITH GUSTY WINDS AND INCREASED
WAVE HEIGHTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE SATURDAY.
WDM MJS
In the hours before
Special weather statement, Jul 22, 1:47 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
247 PM EDT THU JUL 22 2010
MIZ064-221945-
ALLEGAN-
247 PM EDT THU JUL 22 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF SAUGATUCK...MOVING EAST AT
40 MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...
AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GANGES... SAUGATUCK STATE PARK...
DOUGLAS... GLENN... SAUGATUCK...
PULLMAN... FENNVILLE... HAMILTON...
BURNIPS... ALLEGAN... HOPKINS...
DORR... MOLINE... BRADLEY...
SHELBYVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4255 8625 4257 8624 4262 8625 4265 8624
4270 8622 4275 8558 4244 8566 4249 8626
TIME...MOT...LOC 1847Z 274DEG 33KT 4259 8631
TJTEvent by event
7 thunderstorm wind, 1 hail, 1 tornado, 1 funnel cloud, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Allegan
- When
- July 22, 2:00 PM EST to 2:20 PM EST
- Where
- Allegan County, 2.13 mi SSE of Ganges to 0.51 mi W of Pullman
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.550, -86.190
Allegan county emergency management reported that several trees were blown down from five miles southwest of Fennville off to the southeast to Pullman.
Thunderstorm Wind, Allegan
- When
- July 22, 2:29 PM EST to 2:45 PM EST
- Where
- Allegan County, 2.95 mi NNE of Cheshire Center to 2.58 mi SSW of Neeley
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.490, -85.910
A National Weather Service storm survey team concluded that straight line winds around 65 mph lifted a corrugated roof nailed to a two by four wood frame over a double wide trailer near the intersection of 109th avenue and 37th street. Spotty tree damage was noted further east southeast across the remainder of Allegan county to near Doster.
Hail, Kalamazoo
- When
- July 22, 3:20 PM EST
- Where
- Kalamazoo County, Parchment
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 42.320, -85.550
Nickel sized hail and a measured wind gust to 59 mph was reported in Parchment.
Thunderstorm Wind, Calhoun
- When
- July 22, 3:49 PM EST
- Where
- Calhoun County, Bedford
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.400, -85.230
A storm survey discovered several old trees that were blown down in Urbandale just to the northwest of Battle Creek. A Calhoun county emergency manager reported that numerous trees and power lines were blown down in Bedford. However the storm survey indicated no evidence of a tornado touchdown in Calhoun county.
Thunderstorm Wind, Allegan
- When
- July 22, 8:57 PM EST
- Where
- Allegan County, 0.51 mi W of Ganges
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.580, -86.210
An Allegan county emergency manager reported that power lines were blown down in Ganges.
Tornado, Allegan
- When
- July 22, 9:23 PM EST
- Where
- Allegan County, 1.47 mi SSW of Chicora
- Rating
- EF0
- Path length
- 0.16 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 42.460, -85.980
A brief EF-0 tornado touched down five miles north northwest of Bloomingdale. No significant damage occurred.
Thunderstorm Wind, Allegan
- When
- July 22, 9:25 PM EST to 9:28 PM EST
- Where
- Allegan County, 0.86 mi NE of Pearl
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Amateur Radio
- Coordinates
- 42.560, -86.070
Numerous trees and limbs were blown down five miles south southeast of Fennville and one and three quarters inch diameter hail was reported three miles southeast of Fennville.
Funnel Cloud, Van Buren
- When
- July 22, 9:50 PM EST
- Where
- Van Buren County, 0.51 mi E of Armstrong Corners
- Reported by
- Trained Spotter
- Coordinates
- 42.300, -85.860
A trained spotter reported a funnel cloud north northeast of Paw Paw.
Flash Flood, Allegan
- When
- July 22, 10:30 PM EST
- Where
- Allegan County, 1.38 mi S of Mill Grove to 1.36 mi S of Mill Grove
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 42.550, -85.880
Law enforcement reported that Allegan county dam road was washed out by heavy rain.
Thunderstorm Wind, Allegan
- When
- July 22, 10:32 PM EST
- Where
- Allegan County, 1.38 mi N of Pearl
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.570, -86.080
Power lines were blown down and a eight inch diameter tree was broken in half in Allegan.
Thunderstorm Wind, Calhoun
- When
- July 22, 10:45 PM EST
- Where
- Calhoun County, 1.23 mi NE of Beadle Lake
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.280, -85.130
A trained spotter four miles southeast of Battle Creek reported estimated wind gusts to 60 mph.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Wisconsin, July 22, 20101 death · $28 million · 11 events
- Excessive Heat in Missouri, July 22 to 24, 201023 injured · 29 events
- Tornadoes and Damaging Winds in Wisconsin, July 22, 20102 injured · $138,000 · EF2 · 23 events
- Flash Flooding in Illinois, July 22 to 23, 2010$3.0 million · 3 events
- Heat in Kentucky, July 22 to 24, 201011 injured · 22 events
- Flooding in Iowa, July 22 to 31, 2010$975,000 · 11 events
- Flash Flood in Arizona, July 22, 2010$1.2 million · 1 event
- Flood and Hail in Nebraska, July 22, 2010$515,000 · 1.75 in hail · 12 events
- Flash Flooding in Iowa, July 22 to 23, 2010$600,000 · 2 events
- Flash Flooding in Nebraska, July 22, 2010$200,000 · 2 events
- Tornado in Minnesota, July 22, 2010$50,000 · EF1 · 1 event
- Flash Flooding and Flooding in Nebraska, July 22 to 23, 2010$95,000 · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 245359, 245367, 245374, 245376, 245377, 245384, 245380, 245383, 245385, 245386, 245388.